# SDR CA991028064

- Difficulty date: October 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002A12
- Engine: Ge CF341A
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 6008512381
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) TECHNICIAN NOTICED THE RIGHT OUTBOARD MAIN WHEEL WAS FLAT. THE FUSE PLUG WAS FOUND MELTED AS WELL AS A LOCALIZED WEAR (FLAT SPOT) ON THE TIRE.  IT WAS NOTICED THAT THE WHEEL HAD OVERHEATED AND SUFFERED PREMATURE WEAR CAUSED BY THE BRAKE WHICH WAS STUCK ON.  THE BRAKE WAS NOT EQUALLY WORN AND WAS OUT OF LIMITS, HOWEVER, THE WEAR INDICATOR WAS OVER THE LIMITS.
